This material has been published in South East Asian J. Math. Math. Sci. 3 (2004), 63-67.

Christian Krattenthaler

Hypergeometric proof of a curious identity of Lyons, Paule and Riese

(4 pages)

Abstract. We give a classical hypergeometric proof of an identity of Lyons, Paule and Riese, which arose in work of Lyons and Steif on determinantal processes, and which was originally proved by the former authors by the use of computer algorithms.

The following versions are available:

Back to Christian Krattenthaler's home page.